Deformations of algebraic varieties with G m action
Astérisque, no. 20 (1974) , 140 p.
@book{AST_1974__20__1_0,
     author = {Pinkham, Henry C.},
     title = {Deformations of algebraic varieties with $G\_m$ action},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {20},
     year = {1974},
     zbl = {0304.14006},
     mrnumber = {376672},
     language = {en},
     url = {http://www.numdam.org/item/AST_1974__20__1_0}
}
Pinkham, Henry C. Deformations of algebraic varieties with $G_m$ action. Astérisque, no. 20 (1974), 140 p. http://www.numdam.org/item/AST_1974__20__1_0/

1. A. Altman and S. Kleiman, Introduction to Grothendieck Duality Theory, Springer, Lecture Notes No. 146 (1970) | MR 274461 | Zbl 0215.37201

2. E. Arborello, Thesis, Columbia University, (1975)

3. M. Artin, Algebraization of Formal Moduli, I, in Global Analysis (Papers in Honor of K. Kodaira), University of Tokyo Press, Princeton University Press (1969) | MR 260746 | Zbl 0205.50402

4. M. Artin, Algebraic construction of Brieskorn's resolutions, to appear. | Article | MR 354665 | Zbl 0292.14013

5. M. Auslander, Remark on a theorem of Bourbaki, Nagoya Math. J. 27 (1966) | Article | MR 193109 | Zbl 0139.26305

6. H. F. Baker, Abel's theorem and the allied theory, Cambridge University Press (1897) | JFM 28.0331.01

7. R. Berger, Differentialmoduln eindimensionaler localer Ringe, Math. Zeitschr. 81, (1963) | Article | MR 152546 | Zbl 0113.26302

8. H. Brezinsky, On prime ideals with generic zero x i =t n i , to appear. | MR 389912 | Zbl 0296.13007

9. E. Brieskorn, Singular elements of semi-simple algebraic groups, Proc. Inter. Congr. Math., Nice 1970, Gauthier-Villars, Paris (1971) | MR 437798 | Zbl 0223.22012

10. P. Deligne, "Quadriques". Exposé XII in "Groupes de Monodromie en Géométrie Algébrique" (SGA 7.Il), Springer, Lecture Notes 340 (1973) | Article | Zbl 0266.14019

11. P. Deligne and D. Mumford, The irreducibility of the space of curves of a given genus. Publ. Math. I.H.E.S. no. 36 (1969) | MR 262240 | Zbl 0181.48803

12. R. Elkik, Algébrisation du module formel d'une singularité isolée, to appear. | MR 352093 | Zbl 0294.14008

13. H. Farkas Special divisors and analytic subloci of Teichmueller space, Amer. J. Math. 88 (1966) | Article | MR 213546 | Zbl 0154.33101

14. H. Grauert, Über die Deformationen isolierter Singularitäten analytischer Mengen, Invent. Math. 15 (1972) | MR 293127 | Zbl 0237.32011

15. A. Grothendieck, "Elements de Géométrie Algébrique, II" Publ. Math. I.H.E.S. no. 8 (1961)

16. A. Grothendieck, "Local Cohomology", Springer Lecture Notes, No. 41 (1967) | MR 224620 | Zbl 0185.49202

17. A. Grothendieck, "Techniques de construction et théorèmes d'existence en géométrie algébrique IV: les schémas de Hilbert, Séminaire Bourbaki, No. 221 (1961). | Zbl 0236.14003

18. A. Grothendieck, "Revêtements étales et groupe fondamental (SGA I)" , Springer Lecture Notes No. 224 (1971) | MR 354651

19. R. C. Gunning, Lectures on Riemann Surfaces, Princeton mathematical notes, Princeton University Press (1966) | MR 207977 | Zbl 0175.36801

20. R. Hartshorne, Curves with high self-intersection on algebraic surfaces, Publ. Math. I.H.E.S. No. 36 (1969) | MR 266924 | Zbl 0197.17505

21. M. Haure, Recherches sur les points de Weierstrass d'une courbe plane algébrique, Ann. de l'Ec. Normale, 3e Série, XIII, April 1896. | JFM 27.0468.02 | MR 1508928

22. K. Hensel and G. Landsberg, Théorie der algebraischen Functionen einer Variabeln, Chelsea reprint (1965) | Zbl 0199.09902

23. J. Herzog, Generators and Relations of Abelian Semigroups and Semigroup rings, Manuscripta Math. 2 (1970). | MR 269762 | Zbl 0211.33801

24. J. Herzog and E. Kunz, Die Wertehalbgruppe eines lokalen Rings der Dimension 1, Ber. Heidelberger Akad. Wiss. 1971, II. Abh. (1971) | MR 291149 | Zbl 0212.06102

24a. J. Herzog and E. Kunz, Der Kanonische Modul eines Cohen-Macaulay Rings, Springer Lecture Notes 238 (1971) | MR 412177 | Zbl 0231.13009

25. G. Kempf, F. Knudsen, D. Mumford and B. Saint-Donat, Toroidal Embeddings I, Springer, Lecture Notes 359 (1973) | MR 335518 | Zbl 0271.14017

26. E. Kunz, Vollständige Durchschnitte und Differenten, Arch. Math. 19 (1968) | Article | MR 224603 | Zbl 0162.05502

27. H. Laufer, Normal two dimensional singularities, Annals of Mathematics Studies no. 71 Princeton University Press (1971) | MR 320365 | Zbl 0245.32005

28. S. Lichtenbaum and M. Schlessinger, The Cotangent Complex of a Morphism, Trans. Amer. Math. Soc. 128 (1967) | Article | MR 209339 | Zbl 0156.27201

29. A. L. Mayer, Familles of K-3 Surfaces, Nagoya Math. J. 48 (1972) | Article | MR 330172 | Zbl 0221.14021

30. D. Mumford, Pathologies IV, to appear in Amer. J. Math. | MR 460338 | Zbl 0315.14012

31. D. Mumford, A Remark on the Paper of M. Schlessinger, Rice University Studies, Vol. 59, no. 1 (1973) | MR 347818 | Zbl 0279.32007

32. D. Mumford, "Varieties defined by quadratic equations" in Questions on Algebraic Varieties (C.I.M.E.), Cremonese, Rome, 1970 | MR 282975 | Zbl 0198.25801

32a. D. Mumford, Geometric Invariant Theory, Springer Berlin / New York (1965) | MR 214602 | Zbl 0147.39304

33. M. Nagata, On rational surfaces, I, Memoirs of the College of Science, University of Kyoto, 32, No. 3 (1960) | Zbl 0100.16703

34. P. Orlik and P. Wagreich, Isolated singularities of algebraic surfaces with * action, Ann. Math. 93 (1971) | Article | MR 284435 | Zbl 0212.53702

35. H. C. Pinkham, Deformations of Cones with Négative Grading, Jour. of Algebra, 30 (1974) | MR 347822 | Zbl 0284.14009

36. H. E. Rauch, Weierstrass Points, Branch Points and Moduli of Riemann Surfaces, Comm. on Pure and Appl. Math., 12 (1959) | Article | MR 110798 | Zbl 0091.07301

37. O. Riemenschneider, Deformationen von Quotienten-singularitäten, to appear. | Zbl 0275.32010

38. D. S. Rim, Torsion Differentials and Deformation, Trans. Amer. Math. Soc, Vol. 169 (1972) | MR 342513 | Zbl 0258.14002

39. B. Saint-Donat, Sur les équations définissant une courbe algébrique, C.R. Acad. Sci. Paris t. 274, p: 324-327 (1972) | MR 289516 | Zbl 0234.14012

40. B. Saint-Donat, Projective models of K-3 surfaces, to appear. | Article | MR 364263 | Zbl 0301.14011

41. B. Saint-Donat, On Petri's Analysis of the Linear System of Quadrics through a Canonical Curve, Math. Ann. 206 (1973) | Article | MR 337983 | Zbl 0315.14010

42. M. Schaps, Thesis, Harvard University, Cambridge (1973)

43. M. Schlessinger, Functors of Artin rings, Trans. Amer. Math. Soc. 130 (1968) | Article | MR 217093 | Zbl 0167.49503

44. M. Schlessinger, Rigidity of quotient singularities, Invent. Math. 14 (1971) | Article | MR 292830 | Zbl 0232.14005

45. M. Schlessinger, On Rigid Singularities, Rice University Studies, Vol. 59, no. 1 (1973) | MR 344519 | Zbl 0279.32006

46. I. Schafarevitch, Algebraic Surfaces, Amer. Math. Soc., Providence (1967)

47. G. N. Tjurina, Locally semi-universal flat deformations of isolated singularities of complex space, Math. USSR, Izvestija, Vol. 3 (1970), No. 5 | Zbl 0209.11301

48. O. Zariski, Algebraic Surfaces, 2nd supplemented édition, Springer, Berlin / New York (1971) | MR 469915 | Zbl 0219.14020